# SDR RMV2012F00000

- Difficulty date: December 14, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N456CL
- Make and model: Lear 35A
- Aircraft serial: 456
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Broken
- Location: Aujtopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AFTER LEVEL OFF, HEARD A BANG, NOTICED AC STARTED TO DUTCH ROLL AND AP DISCONNECTED.  INITIATED EMER DESCENT AND AC FLIGHT STABILIZED.  NOTICED AFCS YAW CIRCUIT BREAKER WAS POPPED AND PRI AND SEC YAW DAMPER WAS INOPERATIVE, CREW ELECTED TO NOT RESET THE CIRCUIT BREAKER, SO AS NOT TO INDUCE FURTHER COMPLICATIONS, RETURN TO DEPARTURE.  MX REPRODUCED DISCREPANCIES.  FOUND 3 BROKEN OR PARTIALLY BROKEN WIRES AT THE PRI YAW DAMPER COMPUTER CONNECTOR NR AP200.  THE CAUSE OF THE BROKEN WIRES IS DUE TO AGING ACFT ISSUES.  LACK OF STRAIN ON THE PRIMARY YAW DAMPER CONNECTOR FROM ORIGINAL PRODUCTION ALLOWING WIRES TO BE FLEXED CAUSING WORK HARDENING AND SUBSEQUENT BREAKAGE.
